News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: another new question


 markee_rae32 - Mon May 16, 2005 12:27 pm

thanx for answering my other questions...

is taking stacker 3's healthy for your body?

(weight loss pill)


am i allowed to ask this many questions?
 Theresa Jones, RN - Mon May 16, 2005 5:43 pm

User avatar Hi markee_rae32,
Stacker 3 is listed in containing ephedra. According to a FDA fact sheet dietary supplements that contain ephedra may cause serious risks.There is a warning that ephedra may cause seizure, stroke, heart attack, and are incidences which have caused death and the risks are increased with higher doses, strenuous exercise, and use of other stimulants.
My personal opinion I wouldn't recommend it. Here is an article for you to view if you like.
http://www.fda.gov/bbs/topics/NEWS/ephe ... sheet.html
I would really consider resolving the other problems you are having.........(from your other posts). Take it one step at a time.
Yes, you are allowed to ask this many questions :)
Sincerely,
Rntdj

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here